Wednesday , December 1 2021

Three people died in an overdose of opioids



[ad_1]

Naloxone kit (Postmedia Nework file photo)

Three more Sault Ste. Marie's residents died of suspected opium overdoses.

A man and two women, ranging in their late twenties and late thirties, have been dead since Wednesday. Two of the deaths are Friday night or Saturday morning, Const. Sault Ste. Marie Police Service told Sault Star.

At least one in three died in a residence. Spina said three overdoses are genel across the city Sp.

Deaths are followed by other overdoses that are thought to be associated with opioids approximately a month ago.

. It's too early for him to say, ”Spina said,” if there were any bad games in the last deaths. Autopsies will be done. Daha There is nothing remarkable ere that links the latest three overdoses to each other or to previous deaths.

"This is definitely something that is being researched, ılan Spina said. Seven drug deaths lasting about four weeks are yedi absolutely relevant Yaklaşık.

Police are investigating whether the narcotics taken by the trio are from the same source.

"Bir There's no place where we see this happening, leşt Spina said. Eşit It affects everyone in the city equally. “

People who die from opioid overdoses know that there is a risk of using narcotics such as heroin or cocaine, but they did not want to use the opioids themselves.

"The problem is that these drugs are now mixed up with some kind of opioid, or they're not recognized, which is very, very fast and dangerous in their bodies,, Spina said. ”The safest thing is for them, yes, to assume that they have (narcotic).“

Early warning signs of opioid poisoning are drowsiness, slow heart rate, difficulty breathing, clammy cold skin and walking or shortage of speech.

Naloxone may temporarily reverse the effect of opioids. Kits are available on Wednesdays from 9 am to noon on Algoma Public Health or on an appointment with John Howard Society between 1-4: 00 on King Street. and pharmacies.

"If you suspect someone is experiencing opioid poisoning and you're not sure what they're getting, you won't be hurt by giving naloxone, Bir he says. ”Side effects are very rare.“

I [email protected]

On Twitter: @Saultreporter

[ad_2]
Source link